# SDR SIMA200327908

- Difficulty date: October 4, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS AT FRAME 20.  BLENDED THE CORRODED AREA AND PERFORMED NDT INSPECTION.  FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE AND TWO SHIMS. REPAIR DONE IAW EMB 145 SRM EMB-145/1142 REV 22, CHAPTER 53-21-10 FIGURE 201.  (M)
